# SDR FDEA202012173182

- Difficulty date: December 17, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 58,585 hours, 26,456 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Sensor
- Condition: Out Of Alignment
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"EMER DOORS" OVERHEAD LIGHT.  "L EMER DOOR" MESSAGE AT FL 390 30 MIN INTO CRUISE.  FOUND FWD SENSOR OUT OF ALIGNMENT.  ADJUSTED AND SHIMMED WITH REF TO B757 MM 52-71-00-5.  OPERATIONS CHECKED GOOD, AC OK TO CONTINUE.
